1. 陕西科技大学理学院
2. 西安工程大学理学院
Published:2011
移动端阅览
LIAN Tie-yan, CHENG Li-hua. The Generalization of Bohr inequality for Operator[J]. 2011, 16(2): 94-96.
DOI:
LIAN Tie-yan, CHENG Li-hua. The Generalization of Bohr inequality for Operator[J]. 2011, 16(2): 94-96. DOI:
采用算子论中的方法和技巧
研究了Bohr不等式的有界线性算子形式的推广
并且给出一些算子不等式
这样对文[4-5]中的结果进行了推广.进一步研究了Bohr不等式在算子范数上的性质
推广了文[6]中的相关结果.
Using the approaches and techniques of operator theory
the generalization of Bohr inequality for bounded and linear operator is researched.Some operator inequalities are given
and then the results of are promoted.Moreover
the norm form for Bohr inequality is studied
the relative result of [6] can be obtained.
0
Views
1710
下载量
CSCD
Publicity Resources
Related Articles
Related Author
Related Institution